Cosmological perturbations engendered by discrete relativistic species

Creative Commons License

Brilenkov M., Canay E., Eingorn M.

European Physical Journal C, vol.83, no.7, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 7
  • Publication Date: 2023
  • Doi Number: 10.1140/epjc/s10052-023-11803-5
  • Journal Name: European Physical Journal C
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, Communication Abstracts, INSPEC, zbMATH, Directory of Open Access Journals
  • Istanbul Technical University Affiliated: Yes


Within the extension of the Λ CDM model, allowing for the presence of neutrinos or warm dark matter, we develop the analytical cosmological perturbation theory. It covers all spatial scales where the weak gravitational field regime represents a valid approximation. Discrete particles – the sources of the inhomogeneous gravitational field – may be relativistic. Similarly to the previously investigated case of nonrelativistic matter, the Yukawa interaction range is naturally incorporated into the first-order scalar metric corrections.